Qualitative behavior of a class of second order nonlinear differential equations on the halfline

Volume 58 / 1993

Svatoslav Staněk Annales Polonici Mathematici 58 (1993), 65-83 DOI: 10.4064/ap-58-1-65-83

Abstract

A differential equation of the form (q(t)k(u)u')' = F(t,u)u' is considered and solutions u with u(0) = 0 are studied on the halfline [0,∞). Theorems about the existence, uniqueness, boundedness and dependence of solutions on a parameter are given.

Authors

  • Svatoslav Staněk

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image